# SDR DALA1127669861

- Difficulty date: April 18, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,706 hours, 73,068 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Cracked
- Location: Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL SEAL BETWEEN NR 2 & NR 3 LT WING SLATS CRACKED.  NO DAMAGE PROGRESSION FOUND.  REPAIRED LT NR 2 SLAT SEGMENT SEAL IAW ER/A491825-14, OK FOR SERVICE.
